Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Buffalo, NY

March 28, 20154 counties in New York

NWS Buffalo, NY issued this special weather statement at Mar 28, 2015, 1:40 AM EDT for 4 counties in New York. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2015, 1:40 AM EDT (05:40 UTC)
Expired
Mar 28, 2015, 2:45 AM EDT
In force
65 min
Issued by
NWS Buffalo, NY

Counties Genesee County, NY, Livingston County, NY, Niagara County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 36 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 5.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WWUS81 KBUF 280540
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
140 AM EDT SAT MAR 28 2015

NYZ001>003-010>014-280645-
ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE NY-NIAGARA NY-ONTARIO
NY-ORLEANS NY-WYOMING NY-
140 AM EDT SAT MAR 28 2015

...BRIEF BURST OF LAKE EFFECT SNOW CONTINUES TO DRIFT SOUTH...

* A BRIEF BURST OF LAKE EFFECT SNOW WILL MOVE SOUTH ACROSS THE       
  GENESEE VALLEY AND NIAGARA FRONTIER PRODUCING SNOWFALL RATES OF 1  
  TO 2 INCHES PER HOUR FOR A SHORT PERIOD OF TIME IN THE MOST        
  INTENSE PORTION OF THE BAND. THE HEAVIEST SNOW IS EXPECTED         
  GENERALLY ALONG AND NORTH OF THE THRUWAY FROM HENRIETTA TO BUFFALO 
  AND NORTH TO THE LAKE ONTARIO SHORE.

THIS INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 47 AND 49.

THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 7 AND 11.

DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW 
COVERED AND SLIPPERY ROADWAYS ALONG WITH VERY POOR VISIBILITY. IF 
TRAVELING ACROSS THE AREA SLOW DOWN AND BE PREPARED FOR RAPIDLY 
CHANGING ROAD AND WEATHER CONDITIONS.

LAT...LON 4335 7873 4339 7821 4338 7797 4335 7785
      4302 7764 4261 7759 4293 7870 4313 7907
      4315 7905 4326 7908

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Mar 28, 1:35 AM EDT, 5 minutes earlier.

Area forecast discussion, Mar 28, 1:35 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
135 AM EDT SAT MAR 28 2015

.SYNOPSIS...
WINTER-LIKE WEATHER IS EXPECTED THROUGH SATURDAY WITH WELL BELOW
NORMAL TEMPERATURES TOGETHER WITH PERIODS OF LAKE EFFECT SNOW.  HIGH
PRESSURE MOVING SOUTH INTO THE OHIO VALLEY WILL EVENTUALLY TAKE
OVER...WITH DRY BUT STILL COOL WEATHER FOR SUNDAY.  THE NEXT
DISTURBANCE ARRIVES ON MONDAY FOLLOWED BY ANOTHER ON TUESDAY.  A
WARM UP WILL BEGIN ON LATER NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
NORTHERLY FLOW WILL CONTINUE TO PRODUCE WIDESPREAD LAKE EFFECT SNOW
SHOWERS SOUTH OF LAKE ONTARIO OVERNIGHT...WITH THE HEAVIEST SNOW
TIED TO A WELL DEFINED MESO-LOW MOVING SOUTH BETWEEN KBUF AND KROC
OVER THE NEXT FEW HOURS. THIS FEATURE MAY PRODUCE BRIEF SNOWFALL
RATES OF 1-2 INCHES PER HOUR...BUT WILL NOT LAST LONG ENOUGH AT ANY
ONE SPOT TO PRODUCE MUCH MORE THAN 2 INCHES OF FLUFFY ACCUMULATION.

EXTENSIVE CLOUD COVER WILL ALSO BE OVER MOST OF THE REGION.  EXPECT
OVERNIGHT LOWS IN THE TEENS...AND POSSIBLY LOWER EAST OF LAKE
ONTARIO AND OVER THE SOUTHERN TIER WELL REMOVED FROM LAKE INFLUENCES.

ON SATURDAY...NORTHERLY TO NORTHWESTERLY FLOW UNDER A LOWERING
INVERSION WILL INITIALLY TRAP LOW LEVEL MOISTURE WITH SOME LAKE
EFFECT STILL POSSIBLE EARLY...BUT BY THE END OF THE DAY EXPECT
CLEARING FROM THE NORTH TO SOUTH AS INSOLATION EATS AWAY AT THE
CLOUD DECK FROM THE TOP DOWN.  TEMPERATURES WILL STILL BE ON THE
COLD SIDE...WITH HIGHS IN THE 20S MORE TYPICAL OF MID WINTER THAN
LATE MARCH.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SKIES WILL CLEAR SATURDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE
OHIO VALLEY WITH A RIDGE EXTENDING NORTHWARD INTO THE LOWER LAKES.
WITH THE CLEARING SKIES AND LIGHTER WINDS IN THE COOL/DRY AIRMASS
EXPECT GOOD RADIATIONAL COOLING...WITH OVERNIGHT LOWS DROPPING DOWN
WELL INTO THE TEENS ON THE LAKE PLAINS WITH SINGLE NUMBERS IN THE
COLDER SOUTHERN TIER VALLEYS AND NORTH COUNTRY.

THE SURFACE RIDGE WILL MOVE QUICKLY TO THE EASTERN SEABOARD SUNDAY
ALLOWING A SOUTHWESTERLY RETURN FLOW TO INCREASE ACROSS THE OHIO
VALLEY AND LOWER LAKES. THE WARM ADVECTION WILL BRING SOME INCREASE
IN HIGH CLOUDS FROM WEST TO EAST THROUGH THE DAY...BUT STILL EXPECT
A GOOD DEAL OF SUNSHINE TO FILTER THROUGH. AFTER A COLD START TO THE
DAY...TEMPERATURES WILL REBOUND SOME WITH HIGHS IN THE UPPER 30S TO
LOWER 40S IN MOST AREAS...WITH MID 30S NORTH COUNTRY.

WINDS CRANK UP COURTESY OF A TIGHTENING GRADIENT SUNDAY NIGHT
ASSOCIATED WITH A LOW CUTTING ACROSS NORTHWEST ONTARIO INTO WESTERN
QUEBEC. DEEPENING MIXING INTO A CORE OF 35-45 KNOTS WILL PRODUCE
GUSTS OF 30-40 MPH...ESPECIALLY NORTHEAST OF LAKES ERIE AND ONTARIO
DUE TO FUNNELING DOWN THE LAKES. THERE COULD BE A WINDOW FOR
TEMPERATURES TO TUMBLE EARLY...ESPECIALLY EASTERN SPORTS BUT RISING
READINGS SHOULD BE THE RULE SUNDAY NIGHT.

THERE IS IMPROVED AGREEMENT IN THE 12Z MODEL RUNS WITH RESPECT TO
TIMING THE ARRIVAL OF PRECIPITATION WITH THIS SYSTEM SUNDAY EVENING
INTO WESTERN NEW YORK. THE MOISTURE PROFILE WILL BE A HYBRID OF MID
LEVEL PACIFIC AND LOW LEVEL GULF MODIFIED CONTINENTAL WHICH IS SEEMS
ADEQUATE FOR THE QUARTER INCH OR SO OF MODEL QPF. THERE WILL BE SOME
WET BULB COOLING GIVING THE POTENTIAL FOR MIXED RAIN/SNOW OR EVEN
PLAIN SNOW.

THE SURFACE LOW WILL CONTINUE TO MOVE EASTWARD ACROSS QUEBEC MONDAY.
THE MOIST CYCLONIC FLOW ACROSS THE REGION WILL KEEP THE THREAT FOR
SCATTERED RAIN/SNOW SHOWERS...ESPECIALLY ACROSS THE FAVORED UPSLOPE
AREAS. THE PRECIPITATION WILL SLOWLY TAPER OFF FROM WEST TO EAST
MONDAY NIGHT AS THE SYSTEM PULLS AWAY INTO THE CANADIAN MARITIMES
AND A WEAK SURFACE RIDGE BUILDS INTO THE OHIO VALLEY AND LOWER LAKES.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
LATEST MEDIUM RANGE GUIDANCE IN REASONABLE AGREEMENT SHOWING A
SEASONABLY ACTIVE WEATHER REGIME CONTINUING DURING THE MID TO LATE
PART OF THE WEEK...WITH A SERIES OF UPPER WAVES WORKING ACROSS THE
NORTHERN TIER OF THE COUNTRY AND MAKING A RUN AT WESTERN AND CENTRAL
NEW YORK. PLENTY OF UNCERTAINTY THIS FAR OUT REGARDING THE EXACT
PLACEMENT AND INTENSITY OF EACH WAVE...WITH RUN-TO-RUN MODEL
CONSISTENCY NOT EXACTLY HIGH AND NOT SURPRISING AT ALL GIVEN THE
PATTERN SETUP. 00Z ECMWF BY FAR THE MOST ROBUST ASCENT SIGNAL RIDING
THROUGH THE LOWER GREAT LAKES TUESDAY...WITH ACTUALLY SOME MODEST
SUPPORT FROM GFS ENSEMBLE MEMBERS. THIS WAVE WILL HAVE TO BE
MONITORED...AS FORECAST THERMAL PROFILES SUGGESTING THE POTENTIAL OR
SOME SOME SNEAKY SNOW OR MIXED PRECIPITATION FOR PARTS OF THE AREA
SHOULD IT PLAY OUT.

WEDNESDAY SHOULD BE DRY WITH A WEAK AREA OF HIGH PRESSURE OVER THE
REGION. TEMPERATURES WILL BEGIN TO SLOWLY MODERATE UNDER SOME
SUNSHINE...WITH HIGHS IN THE MID 40S.

A STRONGER PUSH OF WARMING IS EXPECTED BY THURSDAY AS A NEW SYSTEM
MOVES TOWARDS THE CENTRAL LAKES. THIS SYSTEM HAS A MUCH BETTER
SIGNAL FOR PRECIPITATION DURING THE THURSDAY THROUGH FRIDAY TIME
FRAME WITH A STRONGER WAVE WORKING THROUGH THE FLOW. INCREASING
SOUTHERLY FLOW AHEAD OF THE ASSOCIATED COLD FRONT COULD PUSH
TEMPERATURES INTO THE 50S OR PERHAPS A BIT WARMER DURING THIS PERIOD.

LOOKING A LITTLE FARTHER AHEAD...THE WARMTH WILL LIKELY LAST THROUGH
FRIDAY...BUT THEN THE GFS...ECMWF...AND MOST GEFS ENSEMBLE MEMBERS
ALLOW THE TROUGH TO BECOME WELL ESTABLISHED AGAIN ACROSS THE GREAT
LAKES AND NORTHEAST BY THE FIRST WEEKEND IN APRIL. IF THIS VERIFIES
TEMPERATURES WOULD AGAIN DROP TO BELOW NORMAL.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO PRODUCE AREAS OF IFR SOUTH
OF LAKE ONTARIO THROUGH THE REST OF THE NIGHT AND INTO SATURDAY
MORNING. THE MOST CONCENTRATED AREA OF SNOW WILL FALL OVER THE NEXT
2-4 HOURS AS A WELL DEFINED MESOSCALE CIRCULATION MOVES SOUTH
BETWEEN KBUF AND KROC AND ENHANCES SNOWFALL RATES...WITH BRIEF
POCKETS OF MODERATE OR EVEN HEAVY SNOW FALLING MAINLY BETWEEN THE
TWO TAF SITES. CIGS WILL GENERALLY BE MVFR WITHIN THE LAKE EFFECT
SNOW SHOWERS...WITH IFR IN THE HEAVIEST ACTIVITY. EAST OF LAKE
ONTARIO EXPECT MUCH BETTER CONDITIONS WITH NOTHING MORE THAN SOME
VFR CIGS AND A FEW FLURRIES.

THE SNOW SHOWERS WILL GRADUALLY DIMINISH FROM MID MORNING THROUGH
EARLY AFTERNOON SATURDAY WITH VSBY IMPROVING TO MVFR AND THEN VFR.
CIGS WILL ALSO IMPROVE FROM MVFR IN THE MORNING TO MAINLY VFR BY
AFTERNOON WITH DAYTIME MIXING. TONIGHT A RIDGE OF HIGH PRESSURE WILL
BUILD INTO THE REGION WITH VFR CONDITIONS UNDER MAINLY CLEAR
SKIES...EXCEPT FOR SOME LAKE EFFECT CLOUDS AND LOCAL MVFR CIGS
SOUTHEAST OF LAKE ONTARIO MAINLY EAST OF KROC.

OUTLOOK...
SUNDAY...VFR.
MONDAY AND TUESDAY...MVFR IN RAIN/SNOW SHOWERS.
WEDNESDAY...VFR.

&&

.MARINE...
A COLD FRONT WILL CONTINUE TO MOVE SOUTH OF WESTERN NY TONIGHT AS
HIGH PRESSURE PUSHES EASTWARD ACROSS THE UPPER GREAT LAKES REGION.
THIS SETUP WILL ALLOW A MOIST NORTHERLY FLOW TO CROSS THE REGION
RESULTING IN SMALL CRAFT ADVISORY CONDITIONS ALONG THE LAKE ONTARIO
SHORELINE THROUGH SATURDAY.  HIGH PRESSURE WILL MOVE INTO THE OH
VALLEY BY SATURDAY NIGHT IMPROVING CONDITIONS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LOZ030-
         042-043.

&&

SYNOPSIS...ZAFF
NEAR TERM...HITCHCOCK/THOMAS/ZAFF
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...HITCHCOCK
MARINE...ZAFF
Hazardous weather outlook, Mar 27, 5:05 AM EDT, 20 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
505 AM EDT FRI MAR 27 2015

NYZ001>008-010>014-019>021-085-280915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
505 AM EDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-280915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
505 AM EDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Mar 28, 12:17 AM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1217 AM EDT SAT MAR 28 2015

NYZ002-003-011-013-014-280530-
GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-ORLEANS NY-
1217 AM EDT SAT MAR 28 2015

...BRIEF BURST OF LAKE EFFECT SNOW ACROSS THE GENESEE VALLEY...

* A BRIEF BURST OF LAKE EFFECT SNOW WILL MOVE SOUTH ACROSS THE
  GENESEE VALLEY AND PRODUCE SNOWFALL RATES OF 1 TO 2 INCHES PER
  HOUR FOR A SHORT PERIOD OF TIME. THE HEAVIEST SNOW IS EXPECTED
  ACROSS THE WESTERN HALF OF MONROE COUNTY...MUCH OF ORLEANS
  COUNTY...AND EVENTUALLY GENESEE COUNTY AFTER 1 AM.

THIS INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 45 AND 48.

THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 9 AND 12.

DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS ALONG WITH VERY POOR VISIBILITY. IF
TRAVELING ACROSS THE AREA SLOW DOWN AND BE PREPARED FOR RAPIDLY
CHANGING ROAD AND WEATHER CONDITIONS.

LAT...LON 4291 7844 4338 7845 4338 7797 4336 7787
      4335 7776 4333 7771 4330 7766 4278 7726

HITCHCOCK
Special weather statement, Mar 28, 1:40 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
140 AM EDT SAT MAR 28 2015

NYZ001>003-010>014-280645-
ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE NY-NIAGARA NY-ONTARIO
NY-ORLEANS NY-WYOMING NY-
140 AM EDT SAT MAR 28 2015

...BRIEF BURST OF LAKE EFFECT SNOW CONTINUES TO DRIFT SOUTH...

* A BRIEF BURST OF LAKE EFFECT SNOW WILL MOVE SOUTH ACROSS THE
  GENESEE VALLEY AND NIAGARA FRONTIER PRODUCING SNOWFALL RATES OF 1
  TO 2 INCHES PER HOUR FOR A SHORT PERIOD OF TIME IN THE MOST
  INTENSE PORTION OF THE BAND. THE HEAVIEST SNOW IS EXPECTED
  GENERALLY ALONG AND NORTH OF THE THRUWAY FROM HENRIETTA TO BUFFALO
  AND NORTH TO THE LAKE ONTARIO SHORE.

THIS INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 47 AND 49.

THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 7 AND 11.

DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS ALONG WITH VERY POOR VISIBILITY. IF
TRAVELING ACROSS THE AREA SLOW DOWN AND BE PREPARED FOR RAPIDLY
CHANGING ROAD AND WEATHER CONDITIONS.

LAT...LON 4335 7873 4339 7821 4338 7797 4335 7785
      4302 7764 4261 7759 4293 7870 4313 7907
      4315 7905 4326 7908

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 12:17 AM EDTSpecial Weather StatementBUFGenesee, Monroe, Orleans73 min

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.